MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE 20 G X 1 1/2 IN; HYPODERMIC NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE 20 G X 1 1/2 IN; HYPODERMIC NEEDLE
Catalog Number 305179
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported before use that several bd precisionglide¿ needle 20 g x 1 1/2 in, the needle length was not accurate.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: ten photos were attached.Six of the photos were of packaging materials, and packaged needles.The remaining four photos show one needle with angularity therefore failure mode is verified.The specification for cannula angularity is 2 ½ degrees off the centerline of the hub.The root cause could be the hub id is defective, or the cannula may be bowed.Root cause cannot be determined based on the photos provided.This appears to be an isolated incident.No corrective action will be initiated at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.
 
Event or Problem Description

Brand Name
BD PRECISIONGLIDE¿ NEEDLE 20 G X 1 1/2 IN
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7874036
Report Number1911916-2018-00504
Device Sequence Number13972151
Product Code FMI
UDI-Device Identifier30382903051794
UDI-Public30382903051794
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Catalogue Number305179
Device Lot Number7139542
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;